BibTeX record journals/jc/BerthomieuFP15

download as .bib file

@article{DBLP:journals/jc/BerthomieuFP15,
  author       = {J{\'{e}}r{\'{e}}my Berthomieu and
                  Jean{-}Charles Faug{\`{e}}re and
                  Ludovic Perret},
  title        = {Polynomial-time algorithms for quadratic isomorphism of polynomials:
                  The regular case},
  journal      = {J. Complex.},
  volume       = {31},
  number       = {4},
  pages        = {590--616},
  year         = {2015},
  url          = {https://doi.org/10.1016/j.jco.2015.04.001},
  doi          = {10.1016/J.JCO.2015.04.001},
  timestamp    = {Tue, 16 Feb 2021 08:55:40 +0100},
  biburl       = {https://dblp.org/rec/journals/jc/BerthomieuFP15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}